Skip to content Skip to navigation

Well-Posedness of Initial Value Problem for Discrete Nonlinear Wave Equations

Commun. Math. Anal.
Volume 8, Number 1 (2010), 79 - 86

Well-Posedness of Initial Value Problem for Discrete Nonlinear Wave Equations

Price: $20.00

Abstract

We consider the initial value problem for discrete nonlinear wave equations. Under natural assumptions, we prove results on global well-posedness in a wide class of weighted $l^2$ spaces. Admissible spaces include spaces power and exponential decaying sequences.